MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139501
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Aortic dissection (4870)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
After completing a premature ventricular contraction (pvc) ablation procedure with a qdot micro catheter, the patient experienced aortic dissection treated with surgery and prolonged hospitalization.The report indicated that the patient developed aortic dissection after pvc procedure, the approach to the left ventricle (lv) made via the aorta and ablation performed.After the lv mapping with optrell, the patient began complaining of lower back pain.The mapping was performed around the lv and the cusp area.While the physician was monitoring the patient, the patient fell asleep.Subsequently, the ablation took place at the upper part of the lv using qdot micro catheter.No ablation performed at the aorta.The patient left the room after the pvc terminated but developed the aortic dissection and transferred to the operation room.No issues with carto 3 system or the catheters, and no abnormal behavior observed when passing through the aorta.Additional information was received indicating the aortic dissection occurred within one hour after the procedure.The patient required extended hospitalization, however, the duration is unknown.The physician commented that the cause could not be identified.It did not appear to be related to carto products.The outcome of the adverse event was fully recovered (no residual effects).
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
 
Additional Manufacturer Narrative
After completing a premature ventricular contraction (pvc) ablation procedure with a qdot micro catheter, the patient experienced aortic dissection treated with surgery and prolonged hospitalization.Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device lot number 31579590l and no non-conformances related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
QDOT MICRO
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22914027
Report Number2029046-2025-02897
Device Sequence Number9221366
Product Code OAE
UDI-Device Identifier10846835016710
UDI-Public(01)10846835016710(11)250213(17)280212(10)31579590L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139501
Device Lot Number31579590L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO; NGEN PUMP, JAPAN CONFIGURATION; NGEN RF GENERATOR, JAPAN; OPTRELL, 48 ELECTRODES, D-F; SOUNDSTAR ECO SMS 8F CATHETER
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient SexMale
Patient RaceAsian